Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariance of domain in Banach spaces


Author: Nishan Krikorian
Journal: Proc. Amer. Math. Soc. 60 (1976), 367-368
MSC: Primary 58B05; Secondary 47H99
MathSciNet review: 0426017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continuous one-one map of the open unit disc of $ {l^\infty }$ onto itself which is not a homeomorphism is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58B05, 47H99

Retrieve articles in all journals with MSC: 58B05, 47H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0426017-5
PII: S 0002-9939(1976)0426017-5
Article copyright: © Copyright 1976 American Mathematical Society